# SDR 02FDEA00550

- Difficulty date: August 5, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 34,649 hours, 8,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE FITTING LWR MOUNTING SIDE, FOUND HINGE FITTING & WASHERS CORRODED AFTER SEALANT REMOVAL.  R&R BRACKET ASSY PER MM 57-53-01.
